| Model Number |
EN28162400 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any supplemental reports, a follow-up report will be submitted.The lot # was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Lot number: 5768235.Device not explanted.
Event or Problem Description
According to the available information, a revision procedure was performed to reposition the reservoir.